Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: beware trazodone SE

Posted by snapper on May 27, 2004, at 1:16:52

In reply to Re: beware trazodone SE kemist, posted by chemist on May 26, 2004, at 21:40:25

> > Side-effects of trazodone include priapism. This was enough to discourage me from taking it when I was looking for an anti-depressant.
> >
> > cheers,
> > kem
> >
> hi kemist....we've been down this road before. given that the subject is a woman, why bring up priapism? all the best, chemist

I am glad that I am able to see humor through the fog of my un-relenting daily battle with severe depression. :) ---
Snapper



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[350998]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:snapper thread:349779
URL: http://www.dr-bob.org/babble/20040521/msgs/350998.html